CaltechAUTHORS
  A Caltech Library Service

Longitudinal Oscillations in Bounded Magnetoplasmas

Stenzel, R. L. and Gould, R. W. (1971) Longitudinal Oscillations in Bounded Magnetoplasmas. Physics of Fluids, 14 (1). pp. 187-188. ISSN 0031-9171. http://resolver.caltech.edu/CaltechAUTHORS:STEpof71

[img]
Preview
PDF - Published Version
See Usage Policy.

179Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:STEpof71

Abstract

Fine structure in absorption due to Buchsbaum-Hasegawa modes is observed over a wider range of magnetic fields than previously reported (omegac/omega = 0.5−0.985). The basic theory is satisfactory only near the cyclotron harmonic.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1063/1.1693274DOIUNSPECIFIED
http://dx.doi.org/10.1063/1.1693274PublisherUNSPECIFIED
Additional Information:© 1971 American Institute of Physics. Received 26 June 1970. This work was supported by the United States Atomic Energy Commission under Contract AT (04-3)-767.
Funders:
Funding AgencyGrant Number
Atomic Energy CommissionAT (04-3) 767
Record Number:CaltechAUTHORS:STEpof71
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:STEpof71
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:12375
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:14 Nov 2008 06:54
Last Modified:26 Dec 2012 10:31

Repository Staff Only: item control page